Ask an Eye M.D.Question Topics
Ask an Eye M.D. Answer Archive
Please read our important medical disclaimer.
I'm 62 years old and receive chemotherapy including weekly taxol for ovarian cancer and .7mg decadron prior to the taxol infusion. I also have a kidney stent that's changed every four to five months (10 changes so far) and I take pyridium for a few days post-op. I have a cataract in my left eye and am considering surgery. Will taxol, decadron, or pyridium cause any problems with healing?
It should be no problem and it is not uncommon that steroids or taxol can lead to earlier cataract formation.
Answered by: Jeffrey Whitman, MD
Have a question that hasn't been answered yet? Ask it!
Answered: Feb 27, 2013
Search for Questions & Answers
Meet Our Experts
- Your questions are answered by more than two dozen members of the American Academy of Ophthalmology who volunteer their time with EyeSmart.